Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
1214604 tn?1266824817

I screwed up today!

I was into my 6th day today and was still freaking out and crying uncontrollably. I couldnt take the WD's anymore. I am sooo mad at myself because I know I just went through hell this past week for nothing! My husband told me he couldnt deal with me acting like that for very much longer and told me to get my prescription. Why can't I be stronger. I ran out of my ativan on Friday and my anxiety level was ridiculous! I have depression issues but havent been on an anti-depressent since I was like 15. I really think I am going to have to get on some sort of anti-depressant if I want to get off of the Norco. I was shaking uncontrollably and having suicidal thoughts. I have never had them before. I just feel so worthless because my husband was able to get off the Norco 2 weeks ago and he was feeling back to normal within 3 days and I was into my 6th day and couldnt hold it together and havent been able to sleep at all. I took Tylenol PM last night which I think really screwed me because I starting having really bad physical withdraws and it did not help me sleep at all. Why would Tylenol PM make me freak out more? I am going to make an appt to see my doctor tomorrow and get some meds for depression and some other sort of anti anxiety meds. I really want off of this crap but I just couldnt stand that feeling any longer and I have to go to work tomorrow. my husband doesnt work so I have to support my family and I just couldnt imagine having to go to work with this feeling. I was crying all the time and had no idea why. I took all of last week off thinking I would be ok by today but I was not and I cant take anymore time off. I am sooo lost and I feel worthless and ashamed of myself. Does anyone think that me getting on an antidepressant before I quit CT again would help? Sorry I am just rambling but I dont know what else to do! I am so sorry to all of you as well because you all have been soo supportive and I just wasnt strong enough. This is the first time I have tried to quit but I feel that I am not emotionally steady enough or something. I have only taken 3 today. Will I have to start back at square one regardless now if I dont take anymore? Will my body go through just as bad of WD as I did a week ago? I am just sooo scared!
8 Responses
401095 tn?1351391770
how much ativan did u take each day?  benzo wd is tough..much tougher than narcotic wd for many..u may be thinking it is the narc wd and it is possibly both///ativan is a strong benzo//second only to xanax..and it is not sposed to be stopped ct...but tapered....u r in wds from 2 drugs possibly right now....most stop narcs first then tackle the benzos if they abuse them as they r tougher to combat
1214604 tn?1266824817
It may be from both, but I never abused the ativan. I took the maximum dosage though this past week to help with the Norco WD. So I dont know.
Avatar universal
I am praying for you.  Here's my advice. If there is anyway that you can take off from work tomorrow and for a few days after that, please do.. And please don't give up.  Because you are right.. if you do give up you will have suffered this entire week for no reason and you will have to go through it again. You have come so far.  If you can just hang in there, do so. Hold on by the skin of your teeth but don't take any drugs except for an anti depressant.  remember that an anti depressant is not going to help you with your withdrawal now because they don't usually kick in for about 3 weeks.  So you are in for some more suffering, but it will be worth it in the long run - to get your life back.  

Your husband sounds like he is being a jerk instead of supporting you.  I'd like to give him a piece of my mind.  He doesn't seem to be showing you compassion so just let him be as much as you can - stay away from his advice and input and lock yourself away with a cold wet towel for your head and some dvds to watch.

If you have to go back to work tomorrow, then take what you need but you are going to have to plan a couple of weeks off in the future and go through all of this again.

Love and Peace girlfriend. I would give anything to be there with you to give you support.

Scout
1214604 tn?1266824817
I cant take anymore work off. I have to train a new employee so I have 14 hour days this whole next week. I am not giving up though, but I have got to get my mental state together before I go at this again. Everyone depends on me and I just feel soo much pressure to be "perfect" I think that is why my husband said what he said because I am always the strong one and gets everything done no matter what. I think finally not being numb to all the pressure really got to me. Thankyou for your support. I am defintely not giving up but I think I may need to try to taper until I get settled on an antidepressant. I really dont know!
495284 tn?1333894042
COMMUNITY LEADER
Tapering may be the thing to do for you.  Have you talked to your doctor about any of this?  If not be honest with him and you 2 can put a plan in place....Dont beat yourself up over this either.  Just set your goals and start reaching for them........sara
199177 tn?1490498534
tapering and a AD are fine... how long have you been on the atavian if it has been long term then it has to be tapered slowly if not it can cause sezuires ?
Avatar universal
YOu are not perfect.  And you are giving your family the impression that you are.. And it is at a vast cost to you as a human being.  I just think that not everything is going to get done while you are recovering.  Look at it this way. If you had breast cancer and had to go for chemo you would be so tired and not able to do anything around the house.  Your husband has got to understand this.  Also, if you have any extended family that can take some of your pressures off of you while you are going through that, I would ask them.  What you are doing is making your husband's life easier and those around you easier - at a tragic cost to yourself.  Don't be the hero any more. YOur family is going to have to move into the real world.. and it isn't going to be easy either.  But in the long term, you will dealing with your life and your emotions as God or the creator intended you to live your life - i.e. sober.

God Bless you! For some reason, you have really pulled on my heart strings and I am really worried about you so please keep posting.  Scout
1214604 tn?1266824817
You really are right and I didnt realize how much I was hurting myself while trying to help everyone else. Thankyou for caring! It really means alot. I have always had to be the level headed one. I was always the parent to my mom and basically raised my siblings because my mom is an addict as well. I have alot of hurt because of abuse as a child and I know now that I am going to have to deal with it and stop pushing it away and acting like everything is ok. That is how I feel, "like an actor" in my own life. I dont even know who I am anymore because I have been acting for soo long. It scares me sooo bad! I dont want to be like my mother to my kids! I am realizing that I really need to start asking and getting help and not try to be a "superhero".

Thankyou all for your support! I know that I am strong enough to beat this but I guess it is going to be a bumpier longer road than I had anticipated. Please keep me in your prayers.

Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.